Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9, Issue 1, Pages 97-104
http://dx.doi.org/10.1155/S0161171286000121

Relative integral basis for algebraic number fields

Department of Computer Science, Bradley University, Peoria 61625, Illinois, USA

Received 23 January 1985; Revised 26 March 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Mohmood Haghighi, “Relative integral basis for algebraic number fields,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 1, pp. 97-104, 1986. https://doi.org/10.1155/S0161171286000121.